Reply To: Please help!!! Die off symptoms

Home The Candida Forum Candida Questions Please help!!! Die off symptoms Reply To: Please help!!! Die off symptoms

#98578

Able900
Spectator
Topics: 92
Replies: 4811

Shadow123;37064 wrote: I am currently on day 5 of the Candaclear Four 30-day cycle for my candida. Experiencing intense throbbing in my thighs and legs. The only way I can deal with it is by taking advil around the clock. Is this okay? Does advil contain any ingredients that could hinder my progress?

Hello, Anna.

As per your email request, I’ve sent the link to the Candida strict diet to your email address.

You should stop taking the Candaclear Four and start fresh with only the Candida diet. The problem with the product is that it contains a strong concentration of allicin plus probiotics. Allicin is not only an antifungal, but also a strong antibiotic. This means that the properties are destroying the effect of the probiotics that are in the supplement. This just means that you could have purchased a cheaper version of allicin which did not contain probiotics. Since you’ve been taking such a strong antifungal (and antibiotic), I think you should avoid allicin as one of your antifungals during the treatment.

Able